Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16201
Title: Hardy inequality, compact embeddings and properties of certain eigenvalue problems
Authors: Drábek, Pavel
Kufner, Alois
Keywords: degenerate and singular eigenvalue problemHardy’s inequalityMuckenhoupt functionBD-propertySturm-Liouville problemcompact embeddingsweighted function spaces
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: D. Pavel, A. Kufner, "Hardy inequality, compact embeddings and properties of certain eigenvalue problems", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 5-17.
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics
Part of: 49 (2017)
Abstract: We point out the connection between the Hardy inequality, compact embedding of weighted function spaces and the properties of the spectra of certain eigenvalue problems. Necessary and sufficient conditions in terms of the Muckenhoupt function are formulated.
URI: http://hdl.handle.net/10077/16201
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/16201
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat 
01_RIMUT_DrabekKufner.pdf285.96 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

54
checked on Sep 25, 2018

Download(s)

24
checked on Sep 25, 2018

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons